# SDR P5CA2021053100215

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,068 hours, 5,500 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 80180901
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY PORTABLE OXYGEN FULL FACE MASK LENS  SCRATCHED  VISION  IMPAIRED.(  REMOVED  AND REPLACED SUPERNUMERARY  PORTABLE OXYGEN  FULL  FACE MASK  AS PER  B767-300    AMM   35-31-01  )
